# SDR YENA2024062100885

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 5,394 hours, 781 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'ENG2 FADEC CLASS 2 MSG ON ENG SHUTDOWN ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REF LOG PAGE 4015491, ITEM 1 (C/W TASK IAW LTV AMMS 44-21-00 R/S#8THR732B) REMOVED AND REPLACED IFPC THIS CLERARD MDDR. MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
